Vol. 2004, No 5, 2004

Information
Issue: Vol. 2004, No 5, 2004
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2004 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2004/5
Licenses:
Tables of Contents
# [1-6/6] Title Pages
1. Volterra equations with fractional stochastic integrals
Authors: El-Borai Mahmoud M., El-Nadi Khairia El-Said, Mostafa Osama L., Ahmed Hamdy M.
453-468 (16)
2. Asymptotic-group analysis of algebraic equations
Authors: Shamrovskii A. D., Andrianov I. V., Awrejcewicz J.
411-451 (41)
3. Fluid queues driven by a birth and death process with alternating flow rates
Authors: Parthasarathy P. R., Vijayashree K. V., Lenin R. B.
469-489 (21)
4. Volterra equations with fractional stochastic integrals
Authors: Mahmoud M. El-Borai, Khairia El-Said El-Nadi, Osama L. Mostafa, Hamdy M. Ahmed
453-468 (16)
5. Asymptotic-group analysis of algebraic equations
Authors: A. D. Shamrovskii, I. V. Andrianov, J. Awrejcewicz
411-451 (41)
6. Fluid queues driven by a birth and death process with alternating flow rates
Authors: P. R. Parthasarathy, K. V. Vijayashree, R. B. Lenin
469-489 (21)